메뉴 건너뛰기




Volumn 340, Issue 1, 2008, Pages 334-339

On regularity criterion for the dissipative quasi-geostrophic equations

Author keywords

Commutator estimate; Frequency localization; Littlewood Paley decomposition; Quasi geostrophic equation; Regularity criterion

Indexed keywords


EID: 37449010374     PISSN: 0022247X     EISSN: 10960813     Source Type: Journal    
DOI: 10.1016/j.jmaa.2007.08.016     Document Type: Article
Times cited : (11)

References (19)
  • 1
    • 37449022768 scopus 로고    scopus 로고
    • L. Caffarelli, A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, preprint, arXiv:math.AP/0608447, 2006
  • 2
    • 33748882638 scopus 로고    scopus 로고
    • On the regularity conditions for the dissipative quasi-geostrophic equations
    • Chae D. On the regularity conditions for the dissipative quasi-geostrophic equations. SIAM J. Math. Anal. 37 (2006) 1649-1656
    • (2006) SIAM J. Math. Anal. , vol.37 , pp. 1649-1656
    • Chae, D.1
  • 3
    • 0037330176 scopus 로고    scopus 로고
    • Global well-posedness in the super-critical dissipative quasigeostrophic equations
    • Chae D., and Lee J. Global well-posedness in the super-critical dissipative quasigeostrophic equations. Commun. Math. Phys. 233 (2003) 297-311
    • (2003) Commun. Math. Phys. , vol.233 , pp. 297-311
    • Chae, D.1    Lee, J.2
  • 5
    • 58149362915 scopus 로고
    • Flot de champs de vecteurs non lipschitiziens et equations de Navier-Stokes
    • Chemin J.-Y., and Lerner N. Flot de champs de vecteurs non lipschitiziens et equations de Navier-Stokes. J. Differential Equations 121 (1995) 314-328
    • (1995) J. Differential Equations , vol.121 , pp. 314-328
    • Chemin, J.-Y.1    Lerner, N.2
  • 6
    • 37448998635 scopus 로고    scopus 로고
    • 3, in press, arXiv:math.AP/0611165, 2006
  • 7
    • 4544377751 scopus 로고    scopus 로고
    • A maximum principle applied to quasi-geostrophic equations
    • Cordoba A., and Cordoba D. A maximum principle applied to quasi-geostrophic equations. Commun. Math. Phys. 249 (2004) 511-528
    • (2004) Commun. Math. Phys. , vol.249 , pp. 511-528
    • Cordoba, A.1    Cordoba, D.2
  • 8
    • 0002223508 scopus 로고    scopus 로고
    • On the critical dissipative quasi-geostrophic equation
    • Dedicated to Professors Ciprian Foias and Roger Temam, Bloomington, IN, 2000
    • Constantin P., Cordoba D., and Wu J. On the critical dissipative quasi-geostrophic equation. Dedicated to Professors Ciprian Foias and Roger Temam, Bloomington, IN, 2000. Indiana Univ. Math. J. 50 (2001) 97-107
    • (2001) Indiana Univ. Math. J. , vol.50 , pp. 97-107
    • Constantin, P.1    Cordoba, D.2    Wu, J.3
  • 9
    • 0043172071 scopus 로고
    • Formation of strong fronts in the 2D quasi-geostrophic thermal active scalar
    • Constantin P., Majda A., and Tabak E. Formation of strong fronts in the 2D quasi-geostrophic thermal active scalar. Nonlinearity 7 (1994) 1495-1533
    • (1994) Nonlinearity , vol.7 , pp. 1495-1533
    • Constantin, P.1    Majda, A.2    Tabak, E.3
  • 10
    • 0033419179 scopus 로고    scopus 로고
    • Behavior of solutions of 2D quasi-geostrophic equations
    • Constantin P., and Wu J. Behavior of solutions of 2D quasi-geostrophic equations. SIAM J. Math. Anal. 30 (1999) 937-948
    • (1999) SIAM J. Math. Anal. , vol.30 , pp. 937-948
    • Constantin, P.1    Wu, J.2
  • 11
    • 33846591082 scopus 로고    scopus 로고
    • A remark on regularity criterion for the dissipative quasi-geostrophic equations
    • Dong B., and Chen Z. A remark on regularity criterion for the dissipative quasi-geostrophic equations. J. Math. Anal. Appl. 329 (2007) 1212-1217
    • (2007) J. Math. Anal. Appl. , vol.329 , pp. 1212-1217
    • Dong, B.1    Chen, Z.2
  • 12
    • 11144329539 scopus 로고    scopus 로고
    • Existence and uniqueness of the solution to the dissipative 2D quasi-geostrophic equation in Besov spaces
    • Ju N. Existence and uniqueness of the solution to the dissipative 2D quasi-geostrophic equation in Besov spaces. Commun. Math. Phys. 251 (2004) 365-376
    • (2004) Commun. Math. Phys. , vol.251 , pp. 365-376
    • Ju, N.1
  • 13
    • 37449000937 scopus 로고    scopus 로고
    • A. Kiselev, F. Na00zarov, A. Volberg, Global well-posedness for the 2D critical dissipative quasi-geostrophic equation, preprint, arXiv:math.AP/0604185, 2006
  • 14
    • 0012945781 scopus 로고    scopus 로고
    • The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations
    • Kozono H., Ogawa T., and Taniuchi Y. The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math. Z. 242 (2002) 251-278
    • (2002) Math. Z. , vol.242 , pp. 251-278
    • Kozono, H.1    Ogawa, T.2    Taniuchi, Y.3
  • 16
    • 0037208062 scopus 로고    scopus 로고
    • An extension of the Beale-Kato-Majda criterion for the Euler equations
    • Planchon F. An extension of the Beale-Kato-Majda criterion for the Euler equations. Comm. Math. Phys. 232 (2003) 319-326
    • (2003) Comm. Math. Phys. , vol.232 , pp. 319-326
    • Planchon, F.1
  • 17
    • 0003295738 scopus 로고
    • Theory of Function Spaces
    • Birkhäuser, Basel
    • Triebel H. Theory of Function Spaces. Monogr. Math. vol. 78 (1983), Birkhäuser, Basel
    • (1983) Monogr. Math. , vol.78
    • Triebel, H.1
  • 18
    • 18744399570 scopus 로고    scopus 로고
    • Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces
    • Wu J. Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces. SIAM J. Math. Anal. 36 (2004) 1014-1030
    • (2004) SIAM J. Math. Anal. , vol.36 , pp. 1014-1030
    • Wu, J.1
  • 19
    • 11844291951 scopus 로고    scopus 로고
    • The two-dimensional quasi-geostrophic equation with critical or supercritical dissipation
    • Wu J. The two-dimensional quasi-geostrophic equation with critical or supercritical dissipation. Nonlinearity 18 (2005) 139-154
    • (2005) Nonlinearity , vol.18 , pp. 139-154
    • Wu, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.